# SDR QXEA2019021100069

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 27,808 hours, 29,964 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 11520924
- Part serial: 2158
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 27,808 hours, 29,964 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C GEN CAUTION ILLUMINATED FLICKERED ABOUT 10 TIMES BEFORE STAYING ON. REMOVED FROM SERVICE. INTERROGATED CDS AND NO FAULTS WERE LOGGED. INTERROGATED EPCU, FAULT 27 LOGGED. CHECKED NR 1 AC GEN CHIP DETECTOR, NO CHIPS NOTED. OPS TESTED AC GEN SYSTEM, OPS CHECK GOOD IAW AMM 24-21-00-710-81. AS PRECAUTION, MTX REQUEST R&R OF NR 1 AC GEN GCU. R&R NR 1 AC GEN GCU IAW Q400 AMM TASK 24-21-06-000-801/400-801.OPS CHECKS GOOD.NO FURTHER DEFECTS NOTED. INNTERROGATED EPCU AND FOUND NO FAULTS REMAIN. RETURNED TO SERVICE.
